On gamma-semi-open sets


GULDURDEK A., Ozbakir O.

ACTA MATHEMATICA HUNGARICA, vol.109, no.4, pp.347-355, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 109 Issue: 4
  • Publication Date: 2005
  • Doi Number: 10.1007/s10474-005-0252-5
  • Title of Journal : ACTA MATHEMATICA HUNGARICA
  • Page Numbers: pp.347-355

Abstract

We introduce the concepts of gamma-semi-open set, gamma(s)-set, gamma(s)-set, generalized gamma(s)-set, generalized gamma(s)-set, semi-T-1(gamma) space and semi-R-0(gamma) space by using gamma-open-sets.